# SDR 97FDEA00662

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 200 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  AS PER RED TABS WE ISOLATED PROBLEM TO THE NR 1 BLEED VALVE AND OPERATED THE RIGHT PACK ONLY.  OVERHEAT LIGHT EXTINGUISHED WITH THE REDUCTION OF THE NR 1 THROTTLE TO IDLE.  ALSO SYSTEM TESTED NORMAL.  ENGINE RUN CARRIED OUT.  BOTH PACKS OPERATED AND COULD NOT DUPLICATE OVERHEAT AREA INSPECTED.  NO LEAKS FOUND.  LOOPS INSPECTED, NO DAMAGE FOUND.
